On a certain subsemigroup of the bicyclic semigroup

S. O. Makanjuola, A. Umar

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)509-519
Number of pages11
JournalCommunications in Algebra
Volume25
Issue number2
Publication statusPublished - 1997

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Makanjuola, S. O., & Umar, A. (1997). On a certain subsemigroup of the bicyclic semigroup. Communications in Algebra, 25(2), 509-519.